Does anyone have a combitnation of drugs that allow use of Flomax without getting light-headed or fainting when getting up from a sitting position?
28 Jul 2009
Flomax ( tamsulosin) is an alpha blocker. It works by relaxing muscles in the bladder and prostate which makes urine flow easier and helps to reduce the symptoms of BPH (benign prostate hyperplasia - enlarged prostate)
Flomax is used to improve urination in men with BPH.
No drug is without side effects and unfortunatley a common side-effect especially when first starting Flomax is dizziness, lightheadedness, or fainting. To prevent these ocurring sit up or stand slowly, especially in the morning. Sit or lie down at the first sign of any of these effects. Alcohol can also increase the effects of dizziness.
These symptoms usually subside after time as your body gets use to the drug .
Give it time and hopefully these symptoms will be more manageable. If not you should consult your Doctor for advice.
For more information visit http://www.drugs.com/flomax.html
5 Dec 2009
I have the same health issues the problem is flomax or combination of pills lower my blood pressure lower than ever 96/65 my BP never been that low. not just getting up but walking around dizzy light headed. I called my doctors office they said it would go away, but now i am affraid to take this morning's dose, so i know how you feel. let me know if you are feeling better,. thanks Richard
27 Apr 2010
I didn't quite understand this BPH until I came by this site and started looking through the web some time back.
I don't know if anyone has heard of the Nymox trial but I decided to have this procedure done instead of taking pills. I have been in it for 2 months now and it really helped for relief so far.
I am wondering if anyone else has tried it with good results?
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benign Prostatic Hyperplasia (BPH) - Sir, I am 56 years old. I am suffering from enlarged prostate for the last more than 4 years. My PSA is 8.080. I ...
2 answers • 9 May 2011
Benign Prostatic Hyperplasia (BPH) - I had the TUNA procedure 4 1/2 months ago, taking Avodart 0.5mg
... and Doxazosin 4mg. My condition seems to be worsen. What is good to stop the growth or shrink the prostate
0 answers • 16 Apr 2012
Have majority of usual urinary dfficulties associated with this condition. Been on Flomax for 4 months with no significant improvement and returning ...
2 answers • 7 Jun 2012
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
a week. My doctor says it is due to furosemide. I have slightly enlarged prostate. I find it hard to accept my doctor's explanation. I would ...
3 answers • 17 Jul 2013